# SDR AALA20170123009

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 2,926 hours, 290 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING MIDFLIGHT, THE SMOKE DETECTOR IN LAVATORY 3F-1RC EMITTED A WARNING INDICATION. NO SMOKE OR FIRE WAS NOTED. TESTED THE SMOKE DETECTOR IAW AMM DMC-B787-A-26-13-00-00B-320A-A. OPERATIONAL CHECK GOOD.
